+1 (502) 904-2126   One Westbrook Corporate Center, Suite 300, Westchester, IL 60154, USA   Site Map
ISSN: 2574 -1241

Impact Factor : 0.548

  Submit Manuscript

Mini ReviewOpen Access

Various Improved Approximations to Distributions of Quadratic Test Statistics for Dependent Rank Sums

Volume 9 - Issue 2

Xinyan Chen1 and John E Kolassa2*

  • Author Information Open or Close
    • 1Rutgers, the State University of New Jersey, USA
    • 2Department of Statistics and Biostatistics, the State University of New Jersey, USA

    *Corresponding author: John E Kolassa, Department of Statistics and Biostatistics, Rutgers, the State University of New Jersey, Hill Center 501,110 Frelinghuysen Rd, Piscataway NJ 08854, USA

Received: September 08, 2018;   Published: September 25, 2018

DOI: 10.26717/BJSTR.2018.09.001783

Full Text PDF

To view the Full Article   Peer-reviewed Article PDF


This paper presents a modified chi-square approximation to the distribution of test statistics arising from multivariate ranked data. The modification arises from an improvement to the estimated variance matrix of the responses and from corrections for continuity and skewness and kurtosis of the rank sum statistics.

Keywords: Multivariate Analysis; Nonparametric Testing; Asymptotic Approximation

Abstract | Introduction | P -Value Approximations | Results | Example | Conclusion | References |